# SDR SWAA2023100496104

- Difficulty date: August 31, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 833CZ PANEL ASSEMBLY - EMERGENCY ESCAPE HATCH - COVER PLATE HAS A CRACK.<[01] REPLACED COVER PLATE PER AMM 52-22-51;[02] C/W INSPECTION
